# SDR IPXA2024020886672

- Difficulty date: July 1, 2023
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 34,336 hours, 20,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP I/B END HAS AREA OF METAL FLAKING.   INSTALLED LOWER SKIN PANEL I.A.W. B757-200 S.R.M. 51-40-02-OG.
